2019
Том 71
№ 6

All Issues

Kozulin S. N.

Articles: 2
Article (Russian)

On Frobenius groups with noninvariant factor SL 2(3)

Kozulin S. N., Senashov V. I., Shunkov V. P.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2006. - 58, № 6. - pp. 765–777

We obtain a criterion for the unsimplicity of an infinite group containing the infinite class of the Frobenius groups $L_g = \langle a, g^{-1} a g\rangle$ with complement $SL_2 ( 3 )$.

Article (Russian)

Groups with handles of order different from three

Kozulin S. N., Senashov V. I., Shunkov V. P.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2004. - 56, № 8. - pp. 1030–1042

We obtain a test for the unsimplicity of an infinite group.